[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] IV PREPS. MAKES SKIN VERY DRY



Eileen,

Ya know...now that you mentioned it, my stomach area
is also more dry now with the pump and is always itch.
I bet it is because of those iv preps.



--- email @ redacted wrote:
> Hi, i for the first time today did a change out
> without using the iv preps. 
> they make my skin so dry, i mean it peels off of my
> stomach area. i know you 
> have to be careful of infections but i am a clean
> person. the quickset stuck 
> fine, because mm said it helps with that. does
> anyone else have this problem. 
> does anyone not use anything or something that is
> less drying? please let me 
> know, thanks for your support. sincerely eileen
> pumping since 3/01 minimed 
> pump 508. p.s. i have used all kinds of lotions to
> releive the dryness and 
> peeling but nothing seems to help me
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Do You Yahoo!?
Get personalized email addresses from Yahoo! Mail - only $35 
a year!  http://personal.mail.yahoo.com/
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml